Nonclassical Symmetries for a Class of Reaction-Diffusion Equations: the Method of Heir-Equations
- 10.1080/14029251.2013.792469How to use a DOI?
- reaction-diffusion equations; Nonclassical symmetries; heir-equations
The nonclassical symmetries method is applied to a class of reaction-diffusion equations with nonlinear source, i.e. ut=uxx+cux+R(u, x). Several cases are obtained by using suitable solutions of the heir-equations as described in [M.C. Nucci, Nonclassical symmetries as special solutions of heir-equations, J. Math. Anal. Appl. 279 (2003) 168–179].
- © 2013 The Authors. Published by Atlantis Press and Taylor & Francis
- Open Access
- This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - M.S. Hashemi AU - M.C. Nucci PY - 2021 DA - 2021/01/06 TI - Nonclassical Symmetries for a Class of Reaction-Diffusion Equations: the Method of Heir-Equations JO - Journal of Nonlinear Mathematical Physics SP - 44 EP - 60 VL - 20 IS - 1 SN - 1776-0852 UR - https://doi.org/10.1080/14029251.2013.792469 DO - 10.1080/14029251.2013.792469 ID - Hashemi2021 ER -